Works matching DE "HYPERGEOMETRIC distribution"
Results: 181
Wallenius Bayes.
- Published in:
- Machine Learning, 2018, v. 107, n. 6, p. 1013, doi. 10.1007/s10994-018-5699-z
- By:
- Publication type:
- Article
Identities for Hypergeometric Integrals of Different Dimensions.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 2, p. 89, doi. 10.1007/s11005-004-6364-y
- By:
- Publication type:
- Article
Sample size requirements for studying small populations in gerontology research.
- Published in:
- Health Services & Outcomes Research Methodology, 2006, v. 6, n. 1/2, p. 59, doi. 10.1007/s10742-006-0001-4
- By:
- Publication type:
- Article
The Minimum Sum Method: A Distribution-Free Sampling Procedure for Medicare Fraud Investigations.
- Published in:
- Health Services & Outcomes Research Methodology, 2003, v. 4, n. 4, p. 241, doi. 10.1007/s10742-005-5559-8
- By:
- Publication type:
- Article
Estimating number of families for an urban fox population by using two public data sets.
- Published in:
- Population Ecology, 2009, v. 51, n. 2, p. 271, doi. 10.1007/s10144-008-0125-1
- By:
- Publication type:
- Article
Analytic properties of some basic hypergeometric-Sobolev-type orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 11, p. 1715, doi. 10.1080/10236198.2018.1517760
- By:
- Publication type:
- Article
An improved negative binomial approximation with high accuracy to the negative hypergeometric probability for order-preserving encryption.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 1/2, p. 88, doi. 10.1080/10236198.2016.1195828
- By:
- Publication type:
- Article
Capital Process and Optimality Properties of a Bayesian Skeptic in Coin-Tossing Games.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 6, p. 1161, doi. 10.1080/07362990802405646
- By:
- Publication type:
- Article
Cochran–Mantel–Haenszel test with bivariate binomial model on surrogate marker analysis.
- Published in:
- Communications in Statistics: Case Studies & Data Analysis, 2018, v. 4, n. 3/4, p. 142, doi. 10.1080/23737484.2018.1536862
- By:
- Publication type:
- Article
Difference between patients' and clinicians' perception of pouch dysfunction and its impact on quality of life following restorative proctocolectomy.
- Published in:
- Colorectal Disease, 2015, v. 17, n. 6, p. O136, doi. 10.1111/codi.12948
- By:
- Publication type:
- Article
Fast and accurate computation of the exact confidence limits for the common odds ratio in several...
- Published in:
- Journal of Computational & Graphical Statistics, 1995, v. 4, n. 3, p. 173, doi. 10.2307/1390845
- By:
- Publication type:
- Article
Hypergeometric Inequalities for Certain Unified Classes of Multivalent Harmonic Functions.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 315
- By:
- Publication type:
- Article
SOME APPLICATIONS OF CHERNOFF BOUNDS.
- Published in:
- Mathematical Modeling in Civil Engineering, 2010, n. 3, p. 66
- By:
- Publication type:
- Article
TURÁN TYPE INEQUALITIES FOR MODIFIED BESSEL FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 254, doi. 10.1017/S000497271000002X
- By:
- Publication type:
- Article
The distribution of extra-pair young within and among broods--a technique to calculate deviations from randomness.
- Published in:
- Journal of Avian Biology, 2001, v. 32, n. 4, p. 358, doi. 10.1111/j.0908-8857.2001.320411.x
- By:
- Publication type:
- Article
Shintani Functions on SL(3,R).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/842806
- By:
- Publication type:
- Article
Exact Solutions of Nonlinear Equation of Rod Deflections Involving the Lauricella Hypergeometric Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/838924
- By:
- Publication type:
- Article
Quantized black hole and Heun function.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 9, p. 877, doi. 10.1139/p2012-078
- Publication type:
- Article
RECURRENT RELATIONS WITH THE GENERALIZED LEGENDRE FUNCTIONS.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 6, p. 148
- By:
- Publication type:
- Article
Inferring high-confidence human protein-protein interactions.
- Published in:
- BMC Bioinformatics, 2012, v. 13, n. 1, p. 79, doi. 10.1186/1471-2105-13-79
- By:
- Publication type:
- Article
All unital qubit channels are 4-noisy operations.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 1, p. 1, doi. 10.1007/s11005-018-1104-x
- By:
- Publication type:
- Article
Warps, grids and curvature in triple vector bundles.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 1, p. 135, doi. 10.1007/s11005-018-1103-y
- By:
- Publication type:
- Article
Differential calculus on Jordan algebras and Jordan modules.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 1, p. 113, doi. 10.1007/s11005-018-1102-z
- By:
- Publication type:
- Article
Solutions of convex Bethe Ansatz equations and the zeros of (basic) hypergeometric orthogonal polynomials.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 1, p. 89, doi. 10.1007/s11005-018-1101-0
- By:
- Publication type:
- Article
Sampling for Nonconformities and Other Issues in the Forthcoming Revision of ISO 2859-2.
- Published in:
- Quality & Reliability Engineering International, 2012, v. 28, n. 5, p. 546, doi. 10.1002/qre.1437
- By:
- Publication type:
- Article
Duality and Symmetry in the Hypergeometric Distribution.
- Published in:
- Mathematics Magazine, 2002, v. 75, n. 2, p. 135, doi. 10.2307/3219149
- By:
- Publication type:
- Article
Interchanging parameters of the hypergeometric distribution.
- Published in:
- Mathematics Magazine, 1993, v. 66, n. 5, p. 328, doi. 10.1080/0025570X.1993.11996160
- By:
- Publication type:
- Article
Multiple pairwise comparison procedures based on the Lin and Wang test for right censored survival data.
- Published in:
- Statistica Neerlandica, 2013, v. 67, n. 1, p. 112, doi. 10.1111/j.1467-9574.2012.00535.x
- By:
- Publication type:
- Article
Saddlepoint approximations to the mean and variance of the extended hypergeometric distribution.
- Published in:
- Statistica Neerlandica, 2011, v. 65, n. 1, p. 22, doi. 10.1111/j.1467-9574.2010.00468.x
- By:
- Publication type:
- Article
Certain Results for a Subclass of Meromorphic Multivalent Functions Associated with the Wright Function.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 4, p. 633
- By:
- Publication type:
- Article
The q-Markov-WZ Method.
- Published in:
- Annals of Combinatorics, 2005, v. 9, n. 2, p. 205, doi. 10.1007/s00026-005-0252-8
- By:
- Publication type:
- Article
On Schwarzian Triangle Functions, Automorphic Forms and a Generalization of Ramanujan’s Triple Differential Equations.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 11, p. 1648, doi. 10.1007/s10114-018-6389-2
- By:
- Publication type:
- Article
Gephyrin Clusters Are Absent from Small Diameter Primary Afferent Terminals Despite the Presence of GABAA Receptors.
- Published in:
- Journal of Neuroscience, 2014, v. 34, n. 24, p. 8300, doi. 10.1523/JNEUROSCI.0159-14.2014
- By:
- Publication type:
- Article
More on hypergeometric Lévy processes.
- Published in:
- Advances in Applied Probability, 2016, v. 48, p. 153, doi. 10.1017/apr.2016.47
- By:
- Publication type:
- Article
Biased Reduced Sampling: Detectability of an Attribute and Estimation of Prevalence.
- Published in:
- Quality & Reliability Engineering International, 2006, v. 22, n. 4, p. 385, doi. 10.1002/qre.716
- By:
- Publication type:
- Article
An EWMA Solution to Detect Shifts in a Bernoulli Process in an Out-of-control Environment.
- Published in:
- Quality & Reliability Engineering International, 2006, v. 22, n. 4, p. 419, doi. 10.1002/qre.719
- By:
- Publication type:
- Article
Note on the hypergeometric distribution as an invalidation test for binary forecasts.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2016, v. 30, n. 3, p. 1059, doi. 10.1007/s00477-015-1071-z
- By:
- Publication type:
- Article
PATH HYPERGEOMETRIC FUNCTIONS.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 4, p. 595, doi. 10.1142/S0219498807002405
- By:
- Publication type:
- Article
Bias in microRNA functional enrichment analysis.
- Published in:
- Bioinformatics, 2015, v. 31, n. 10, p. 1592, doi. 10.1093/bioinformatics/btv023
- By:
- Publication type:
- Article
Retro: concept-based clustering of biomedical topical sets.
- Published in:
- Bioinformatics, 2014, v. 30, n. 22, p. 3240, doi. 10.1093/bioinformatics/btu514
- By:
- Publication type:
- Article
Length bias correction for RNA-seq data in gene set analyses.
- Published in:
- Bioinformatics, 2011, v. 27, n. 5, p. 662, doi. 10.1093/bioinformatics/btr005
- By:
- Publication type:
- Article
On the minimum expected quantity for the validity of the chi-squared test in 2 x 2 tables.
- Published in:
- Journal of Applied Statistics, 2000, v. 27, n. 7, p. 807
- By:
- Publication type:
- Article
PROBABILISTIC METHODS IN GRAPH THEORY.
- Published in:
- Annals of Operations Research, 1984, v. 1, n. 1-4, p. 171
- By:
- Publication type:
- Article
On Transformation and Summation Formulas for Some Basic Hypergeometric Series.
- Published in:
- International Journal of Mathematical Combinatorics, 2017, v. 1, p. 22
- By:
- Publication type:
- Article
A NEW SUMMATION FORMULA FOR WP-BAILEY PAIRS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2011, v. 5, n. 1, p. 67, doi. 10.2298/AADM110203004M
- By:
- Publication type:
- Article
ABEL'S METHOD ON SUMMATION BY PARTS AND BALANCED q-SERIES IDENTITIES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 1, p. 54, doi. 10.2298/AADM1000006C
- By:
- Publication type:
- Article
A Bayesian extension of the hypergeometric test for functional enrichment analysis.
- Published in:
- Biometrics, 2014, v. 70, n. 1, p. 84, doi. 10.1111/biom.12122
- By:
- Publication type:
- Article
Sample Size Calculations for Surveys to Substantiate Freedom of Populations from Infectious Agents.
- Published in:
- Biometrics, 2004, v. 60, n. 1, p. 165, doi. 10.1111/j.0006-341X.2004.00143.x
- By:
- Publication type:
- Article
Estimation of False Discovery Rates in Multiple Testing: Application to Gene Microarray Data.
- Published in:
- Biometrics, 2003, v. 59, n. 4, p. 1071, doi. 10.1111/j.0006-341X.2003.00123.x
- By:
- Publication type:
- Article
Branch Out.
- Published in:
- Quality Progress, 2012, v. 45, n. 3, p. 63
- By:
- Publication type:
- Article